MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LINEAR CUTTER/STAPLER-STANDARD; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LINEAR CUTTER/STAPLER-STANDARD; STAPLE, IMPLANTABLE
Model Number JJ55B
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be field as appropriate.
 
Event or Problem Description
It was reported that they opened the packing, and it was noted that the jj55b reloads do not have safety-lock-out.There were no adverse consequences to the patient.No additional information could be provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 02/24/2023.D4: batch # 444a14.Investigation summary: the product was returned for evaluation.Visual inspection was conducted on the returned reload.Visual analysis of the returned sample determined that one jj55b reload was received inside of its unopened packaging.During the visual inspection of reload was noted that the reload belongs to a tcr55.However, the printed batch on reload was reviewed and it belongs to product code jj55b.Additional investigation of the returned lot number on the tyvek indicated that a tcr55 reload was packaged as a jj55b based on the batch number printed on the reload.The mix observed is potentially related to a manufacturing process.A manufacturing record evaluation was performed for the finished device lot number 459a28, and no non-conformances were identified.A manufacturing record evaluation was performed for the finished device batch number 444a14 , and no non-conformances were identified.

Brand Name
LINEAR CUTTER/STAPLER-STANDARD
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key16252668
Report Number3005075853-2023-00577
Device Sequence Number5273519
Product Code GDW
UDI-Device Identifier10705036002239
UDI-Public10705036002239
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberJJ55B
Device Catalogue NumberJJ55B
Device Lot Number459A28
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date01/27/2023
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown